# SDR DALA2019061003468

- Difficulty date: June 10, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 55,326 hours, 7,122 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EPSU SYSTEM TEST, FAULTS ESCAPE SLIDE FLIGHT/EPSU 18WL AT DOOR 4. REPLACED SLIDE AND REPAIRED WIRING AT DOOR 4R AT CONNECTOR 519VC. LP 6304040
